High order approximation by multivariate sublinear and max-product operators
Here we study quantitatively the approximation of multivariate function by general multivariate positive sublinear operators with applications to multivariate Max-product operators. These are of Bernstein type, of Favard–Sz ász–Mirakjan type, of Baskakov type, of sampling type, of Lagrange interpolation type and of Hermite–Fejér interpolation type. Our results are both: under the presence of smoothness and without any smoothness assumption on the function to be approximated. It follows (Anastassiou, Approximation by Multivariate Sublinear and Max-Product Operators, 2017, submitted, ).
Studies in Systems, Decision and Control
Anastassiou, G. (2018). High order approximation by multivariate sublinear and max-product operators. Studies in Systems, Decision and Control, 147, 189-227. https://doi.org/10.1007/978-3-319-89509-3_9